# SDR HNAA9883396

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD HEAT WIRING SHORTED IN FLIGHT FOR APPROXIMATELY 4 SECONDS AT WINDSHIELD TERMINAL BLOCK, FOLLOWED BY WINDSHIELD INNER PLY CRACKING.  REPAIRED WIRING AND REPLACED WINDSHIELD.
